# SDR 2009FA0000799

- Difficulty date: September 29, 2009
- Submitted: September 29, 2009
- Operation: General aviation
- Aircraft: N626DM
- Make and model: Piper PA-34-200T
- Aircraft serial: 347976142
- Aircraft time: 4,344 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 9572305
- Part serial: 09267
- Condition: Cracked
- Location: Mlg
- Part time: 4,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG TRUNNION TO BE CRACKED AT 2 WELDS, 1 CRACK .2500" THE OTHER .0625". THESE CRACKS ARE IN THE AREA TO BE INSPECTED IAW AD 2005-13-16 AT 1000 HOUR INTERVALS. TIME SINCE LAST INSPECTION WAS 464.2. LARGER CRACK WAS FOUND BY SIMPLE VISUAL INSPECTION DURING SCHEDULED MX. THE SMALLER WAS FOUND BY REMOVING THE PAINT IN THE AREA OPOSITE THE OTHER CRACK AND VISUALY INSPECTING WITH A LIGHT SOURCE AND MAGNIFICATION.
